# SDR SWAA2012071705893

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N475SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 29,130 hours, 16,817 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN CRACKED ON LOWER SURFACE BETWEEN STA 138.70 TO STA 147.90, AFT OF FRONT SPAR.  REPAIRED SKIN PER SRM.
